Ask a doctor

Will Laser Genesis Get Rid of Red Patches from a Chemical Peel?

I had a TCA 20% peel done about 2 weeks ago. The doctor had me used a Petroleum based ointment for 5 days and then a hydrocortisone 1% ointment for the next 7 days. I'm not using anything now. I have red patches on my cheeks after the peel where he had put more of the TCA.

The doctor is suggesting now that I do the laser genesis to get rid of the red patches. Is this a good idea? I'm concern that the red patches will not go away. How long should you wait to use it after a TCA 20% chemical peel? How often should you have it done?

Please help. Thank you.

Doctor Answers (1)

Laser Genesis

+1

I would not do a Genesis treatment at this time.  I would use sunscreen, and at some time consider HQ and or a steroid for controlling PIH which may occur in the next few weeks.  Avoid the sun as well.

Danville Plastic Surgeon
5.0 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.